Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Spotting?

I don't know if I had spotting because I'm pregnant or because I'm finally getting regular after depo. They say you get your first period 27 weeks after your last shot... mine was in the begining of july. Not sure.

It was just pinkish red streaks in the regular vag. slime so I don't know what to think of it. I had cramping all day too so.... really could be either right?

Answer Question
 
Anonymous

Asked by Anonymous at 11:31 PM on Nov. 19, 2009 in Just for Fun

Answers (1)
  • Sounds like it could be either. My doc told me it would take 18 months to regulate after being on depo and to not worry about birth control in the mean time. 6 months later, I was pregnant with my daughter, and got a new doctor.
    Pnukey

    Answer by Pnukey at 11:51 PM on Nov. 19, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Just for Fun
~Oprah, Im gonna miss your show~

Next question overall (Pregnancy)
BH?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN